18 results  save search

hal-01325275v2  Journal articles
Frédérique ClémentFrédéric CoquelMarie PostelKim Long Tran. Dimensional Reduction of a Multiscale Model Based on Long Time Asymptotics
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2017, 15 (3), pp.1198 - 1241. ⟨10.1137/16M1062545⟩
hal-01083364v2  Journal articles
Emmanuel AudusseChristophe ChalonsPhilippe Ung. A simple well-balanced and positive numerical scheme for the shallow-water system
Communications in Mathematical Sciences, International Press, 2015, 13 (5), pp.1317-1332. ⟨10.4310/CMS.2015.v13.n5.a11⟩
hal-00326650v2  Journal articles
Pavel JiranekZdenek StrakosMartin Vohralík. A posteriori error estimates including algebraic error: computable upper bounds and stopping criteria for iterative solvers
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2010, 32 (3), pp.1567-1590. ⟨10.1137/08073706X⟩